Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 1


Published
on

January 1, 2014


Pages

17-23


DOI

Article

The Divisor Function and Divisor Problem

Check for updates


Authors

Aleksandar Ivic* Affiliation:
Katedra Matematike RGF-a Universiteta u Beogradu Dusina 7 11000 Beograd SERBIA


Abstract

The purpose of this text is twofold. First we discuss some problems involving Paul Erdős (1913-1996), whose centenary of birth is this year. In the second part some recent results on divisor problems are discussed, and their connection with the powers moments of $|ζ(1/2 + it)|$ is pointed out.


Keywords

Dirichlet divisor problem, Riemann zeta-function, integral of the error term, mean square estimates, short intervals


Citation

Ivic, A. (2014). The divisor function and divisor problem. Journal of Analysis & Number Theory, 2(1), 17–23. https://doi.org/10.12785/jant/020102

Published by: Engineering Journals

Engineering Journals Logo